Ewan Davies

Institution University of Amsterdam
Status Postdoc in the group of Prof. Lex Schrijver
Email maths@ewandavies.org
CV pdf
Links arXiv, Google Scholar, ORCID

Research

I am a postdoc at UvA in the Discrete Mathematics group. I am interested in probabilistic combinatorics, extremal graph theory, and statistical physics.

Research papers (see also arXiv)

  1. Tight bounds on the coefficients of partition functions via stability E. Davies, M. Jenssen, W. Perkins, B. Roberts [abstract, arXiv:1704.07784]
  2. Extremes of the internal energy of the Potts model on cubic graphs E. Davies, M. Jenssen, W. Perkins, B. Roberts Random Structures & Algorithms (to appear) [abstract, arXiv:1610.08496]
  3. On the average size of independent sets in triangle-free graphs E. Davies, M. Jenssen, W. Perkins, B. Roberts Proceedings of the American Mathematical Society (to appear) [abstract, arXiv:1606.01043, doi, slides]
  4. Multicolour Ramsey numbers of paths and even cycles E. Davies, M. Jenssen, B. Roberts European Journal of Combinatorics 63 (2017), 124–133 [abstract, arXiv:1606.00762, doi]
  5. Independent Sets, Matchings, and Occupancy Fractions E. Davies, M. Jenssen, W. Perkins, B. Roberts Jourrnal of the London Mathematical Society 96 (2017), 47–66 [abstract, arXiv:1508.04675, doi]

Conference papers

  1. Tight bounds on the coefficients of partition functions via stability (extended abstract) E. Davies, M. Jenssen, W. Perkins, B. Roberts Electronic Notes in Discrete Mathematics 61 (2017), 317–321 [abstract, preprint, doi]
  2. Counting in hypergraphs via regularity inheritance (extended abstract) E. Davies Electronic Notes in Discrete Mathematics 49 (2015), 413–417 [abstract, preprint, doi, slides]

Past talks